Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 245067, 2 pages
http://dx.doi.org/10.1155/2014/245067
Editorial

Advances in Mathematical Methods for Image and Signal Processing

1Science School, Qingdao Technological University, Qingdao, Shandong 266033, China
2Department of Computer Science, Central Michigan University, Mount Pleasant, MI 48859, USA
3Department of Computing & Information Systems, Department of Mathematics, Trent University, Peterborough, ON, Canada K9J 7B8
4Graduate School of Industrial Technology, Advanced Institute of Industrial Technology, Higashi-Oi, Shinagawa 140-0011, Japan
5Department of Computer Science and Software Engineering, Concordia University, Montreal, QC, Canada H4B 1R6

Received 28 May 2014; Accepted 28 May 2014; Published 16 June 2014

Copyright © 2014 Feng Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Gao, Gongzhu Hu, Wenying Feng, Tokuro Matsuo, and Vangalur Alagar, “Advances in Mathematical Methods for Image and Signal Processing,” Journal of Applied Mathematics, vol. 2014, Article ID 245067, 2 pages, 2014. doi:10.1155/2014/245067